-
1
-
-
0003169116
-
Interior point methods in semidefinite programming with applications to combinatorial optimization
-
F. Alizadeh, Interior point methods in semidefinite programming with applications to combinatorial optimization, SIAM Journal on Optimization 5 (1995) 13-51.
-
(1995)
SIAM Journal on Optimization
, vol.5
, pp. 13-51
-
-
Alizadeh, F.1
-
2
-
-
0042690941
-
Complementarity and nondegeneracy in semidefinite programming
-
Technical Report, Courant Institute of Mathematical Sciences, to appear
-
F. Alizadeh, J.-P. Haeberly and M. Overton, Complementarity and nondegeneracy in semidefinite programming, Technical Report, Courant Institute of Mathematical Sciences, 1995; also in: Mathematical Programming, to appear.
-
(1995)
Mathematical Programming
-
-
Alizadeh, F.1
Haeberly, J.-P.2
Overton, M.3
-
3
-
-
51249173340
-
Eigenvalues and expanders
-
N. Alon, Eigenvalues and expanders, Combinatorica 6 (1986) 83-96.
-
(1986)
Combinatorica
, vol.6
, pp. 83-96
-
-
Alon, N.1
-
5
-
-
33750994100
-
1, isoperimetric inequalities for graphs and superconcentrators
-
1, isoperimetric inequalities for graphs and superconcentrators, Journal of Combinatorial Theory B 38 (1985) 73-88.
-
(1985)
Journal of Combinatorial Theory B
, vol.38
, pp. 73-88
-
-
Alon, N.1
Milman, V.2
-
6
-
-
0000927271
-
An O(log k) approximate min-cut max-flow theorem and approximation algorithm
-
to appear
-
Y. Aumann and Y. Rabani, An O(log k) approximate min-cut max-flow theorem and approximation algorithm, SIAM Journal on Computing, to appear.
-
SIAM Journal on Computing
-
-
Aumann, Y.1
Rabani, Y.2
-
7
-
-
0000185277
-
A lift-and-project cutting plane algorithm for mixed 0-1 programs
-
E. Balas, S. Ceria and G. Cornuéjols, A lift-and-project cutting plane algorithm for mixed 0-1 programs, Mathematical Programming 58 (1993) 295-324.
-
(1993)
Mathematical Programming
, vol.58
, pp. 295-324
-
-
Balas, E.1
Ceria, S.2
Cornuéjols, G.3
-
9
-
-
51249170448
-
Problems of distance geometry and convex properties of quadratic maps
-
A.I. Barvinok, Problems of distance geometry and convex properties of quadratic maps, Discrete and Computational Geometry 13 (1995) 189-202.
-
(1995)
Discrete and Computational Geometry
, vol.13
, pp. 189-202
-
-
Barvinok, A.I.1
-
10
-
-
51249178997
-
On Lipschitz embedding of finite metric spaces in Hubert space
-
J. Bourgain, On Lipschitz embedding of finite metric spaces in Hubert space, Israel Journal of Mathematics 52 (1985) 46-52.
-
(1985)
Israel Journal of Mathematics
, vol.52
, pp. 46-52
-
-
Bourgain, J.1
-
11
-
-
0041404620
-
Association schemes
-
R. Graham, M. Grötschel and L. Lovász, eds., North-Holland, Amsterdam
-
A. Brouwer and W. Haemers, Association schemes, in: R. Graham, M. Grötschel and L. Lovász, eds., Handbook of Combinatorics (North-Holland, Amsterdam, 1995) 747-771.
-
(1995)
Handbook of Combinatorics
, pp. 747-771
-
-
Brouwer, A.1
Haemers, W.2
-
12
-
-
84947727371
-
A geometric approach to betweenness
-
Springer, Berlin
-
B. Chor and M. Sudan, A geometric approach to betweenness, in: Proceedings of the 3rd European Symposium on Algorithms, Lecture Notes in Computer Science, Vol. 979 (Springer, Berlin, 1995) 227-237.
-
(1995)
Proceedings of the 3rd European Symposium on Algorithms, Lecture Notes in Computer Science
, vol.979
, pp. 227-237
-
-
Chor, B.1
Sudan, M.2
-
13
-
-
38249002036
-
Combinatorial properties and the complexity of a max-cut approximation
-
C. Delorme and S. Poljak, Combinatorial properties and the complexity of a max-cut approximation, European Journal of Combinatorics 14 (1993) 313-333.
-
(1993)
European Journal of Combinatorics
, vol.14
, pp. 313-333
-
-
Delorme, C.1
Poljak, S.2
-
14
-
-
34250080270
-
Laplacian eigenvalues and the maximum cut problem
-
C. Delorme and S. Poljak, Laplacian eigenvalues and the maximum cut problem, Mathematical Programming 62 (1993) 557-574.
-
(1993)
Mathematical Programming
, vol.62
, pp. 557-574
-
-
Delorme, C.1
Poljak, S.2
-
15
-
-
85041979556
-
An algebraic approach to the association schemes of coding theory
-
P. Delsarte, An algebraic approach to the association schemes of coding theory, Philips Research Reports, Supplement 10 (1973).
-
(1973)
Philips Research Reports, Supplement
, vol.10
-
-
Delsarte, P.1
-
19
-
-
0346613559
-
Improved approximation algorithms for MAX k-CUT and MAX BISECTION
-
A. Frieze and M. Jerrum, Improved approximation algorithms for MAX k-CUT and MAX BISECTION, Algorithmica 18 (1997) 67-81.
-
(1997)
Algorithmica
, vol.18
, pp. 67-81
-
-
Frieze, A.1
Jerrum, M.2
-
20
-
-
84893574327
-
Improved approximation algorithms for maximum cut and satisfiability problems using semidefinite programming
-
M.X. Goemans and D.P. Williamson, Improved approximation algorithms for maximum cut and satisfiability problems using semidefinite programming, J. ACM 42 (1995) 1115-1145; A preliminary version entitled ".878-Approximation algorithms for MAXCUT and MAX2SAT" has appeared in Proceedings 26th ACM Symposium on Theory of Computing (1994) 422-431.
-
(1995)
J. ACM
, vol.42
, pp. 1115-1145
-
-
Goemans, M.X.1
Williamson, D.P.2
-
21
-
-
84893574327
-
-
A preliminary version entitled ".878-Approximation algorithms for MAXCUT and MAX2SAT" has appeared in
-
M.X. Goemans and D.P. Williamson, Improved approximation algorithms for maximum cut and satisfiability problems using semidefinite programming, J. ACM 42 (1995) 1115-1145; A preliminary version entitled ".878-Approximation algorithms for MAXCUT and MAX2SAT" has appeared in Proceedings 26th ACM Symposium on Theory of Computing (1994) 422-431.
-
(1994)
Proceedings 26th ACM Symposium on Theory of Computing
, pp. 422-431
-
-
-
23
-
-
51249185617
-
The ellipsoid method and its consequences in combinatorial optimization
-
M. Grötschel, L. Lovász and A. Schrijver, The ellipsoid method and its consequences in combinatorial optimization, Combinatorica 1 (1981) 169-197.
-
(1981)
Combinatorica
, vol.1
, pp. 169-197
-
-
Grötschel, M.1
Lovász, L.2
Schrijver, A.3
-
28
-
-
0000253416
-
Approximation algorithms for the set covering and vertex cover problems
-
D.S. Hochbaum, Approximation algorithms for the set covering and vertex cover problems, SIAM Journal on Computing 11 (1982) 555-556.
-
(1982)
SIAM Journal on Computing
, vol.11
, pp. 555-556
-
-
Hochbaum, D.S.1
-
29
-
-
0004151494
-
-
Cambridge University Press, Cambridge
-
R. Horn and C. Johnson, Matrix Analysis (Cambridge University Press, Cambridge, 1985).
-
(1985)
Matrix Analysis
-
-
Horn, R.1
Johnson, C.2
-
30
-
-
51249184218
-
The asymptotic behavior of Lovász' θ function for random graphs
-
F. Juhász, The asymptotic behavior of Lovász' θ function for random graphs, Combinatorica (1982) 153-155.
-
(1982)
Combinatorica
, pp. 153-155
-
-
Juhász, F.1
-
33
-
-
0011190325
-
The Lovász theta function and a semidefinite programming relaxation of vertex cover
-
to appear
-
J. Kleinberg and M.X. Goemans, The Lovász theta function and a semidefinite programming relaxation of vertex cover, SIAM Journal on Discrete Mathematics, to appear.
-
SIAM Journal on Discrete Mathematics
-
-
Kleinberg, J.1
Goemans, M.X.2
-
34
-
-
0010715003
-
The sandwich theorem
-
D. Knuth, The sandwich theorem, Electronic Journal of Combinatorics 1 (1994); http://ejc.math.gatech.edu:8000/Journal/journalhome.html
-
(1994)
Electronic Journal of Combinatorics
, vol.1
-
-
Knuth, D.1
-
35
-
-
30244453024
-
Interior-point methods for semidefinite programming
-
this volume
-
M. Kojima, Interior-point methods for semidefinite programming, Mathematical Programming (1997) (this volume).
-
Mathematical Programming
, vol.1997
-
-
Kojima, M.1
-
38
-
-
0031144411
-
Connections between the semidefinite relaxations of the max-cut and stable set problems
-
M. Laurent, S. Poljak and F. Rendl, Connections between the semidefinite relaxations of the max-cut and stable set problems, Mathematical Programming 11 (1997) 225-246.
-
(1997)
Mathematical Programming
, vol.11
, pp. 225-246
-
-
Laurent, M.1
Poljak, S.2
Rendl, F.3
-
39
-
-
0024135198
-
An approximate max-flow min-cut theorem for uniform multicommodity flow problems with applications to approximation algorithms
-
F. Leighton and S. Rao, An approximate max-flow min-cut theorem for uniform multicommodity flow problems with applications to approximation algorithms, in: Proceedings of the 29th Symposium on Foundations of Computer Science (1988) 422-431.
-
(1988)
Proceedings of the 29th Symposium on Foundations of Computer Science
, pp. 422-431
-
-
Leighton, F.1
Rao, S.2
-
40
-
-
0042602157
-
Eigenvalue optimization
-
A. Lewis and M. Overton, Eigenvalue optimization, Acta Numerica 5 (1996) 149-190.
-
(1996)
Acta Numerica
, vol.5
, pp. 149-190
-
-
Lewis, A.1
Overton, M.2
-
41
-
-
0000652415
-
The geometry of graphs and some of its algorithmic applications
-
N. Linial, E. London and Y. Rabinovich, The geometry of graphs and some of its algorithmic applications, Combinatorica 15 (1995) 215-246.
-
(1995)
Combinatorica
, vol.15
, pp. 215-246
-
-
Linial, N.1
London, E.2
Rabinovich, Y.3
-
43
-
-
0001875447
-
Perfect graphs
-
L. Beineke and R. Wilson, eds., Academic Press, New York
-
L. Lovász, Perfect graphs, in: L. Beineke and R. Wilson, eds., Selected Topics in Graph Theory, Vol. 2 (Academic Press, New York, 1983) 55-87.
-
(1983)
Selected Topics in Graph Theory
, vol.2
, pp. 55-87
-
-
Lovász, L.1
-
45
-
-
24844471797
-
Matrix cones, projection representations, and stable set polyhedra
-
Polyhedral Combinatorics, AMS, Providence, RI
-
L. Lovász and A. Schrijver, Matrix cones, projection representations, and stable set polyhedra, in: Polyhedral Combinatorics, DIMACS Series in Discrete Mathematics and Theoretical Computer Science, Vol. 1 (AMS, Providence, RI, 1989) 1-17.
-
(1989)
DIMACS Series in Discrete Mathematics and Theoretical Computer Science
, vol.1
, pp. 1-17
-
-
Lovász, L.1
Schrijver, A.2
-
46
-
-
0001154274
-
Cones of matrices and setfunctions, and 0-1 optimization
-
L. Lovász and A. Schrijver, Cones of matrices and setfunctions, and 0-1 optimization, SIAM Journal on Optimization 1 (1991) 166-190.
-
(1991)
SIAM Journal on Optimization
, vol.1
, pp. 166-190
-
-
Lovász, L.1
Schrijver, A.2
-
50
-
-
30244571239
-
The bounds of Delsarte and Lovász, and their applications to coding theory
-
G. Longo, ed., Springer, Berlin
-
R. McEliece, The bounds of Delsarte and Lovász, and their applications to coding theory, in: G. Longo, ed., Algebraic Coding Theory and Applications (Springer, Berlin, 1979) 107-178.
-
(1979)
Algebraic Coding Theory and Applications
, pp. 107-178
-
-
McEliece, R.1
-
51
-
-
0017468074
-
New upper bounds on the rate of a code via the Delsarte-McWilliams inequalities
-
R. McEliece, E. Rodemich, H. Rumsey and L. Welch, New upper bounds on the rate of a code via the Delsarte-McWilliams inequalities, IEEE Transactions on Information Theory 23 (1977) 157.
-
(1977)
IEEE Transactions on Information Theory
, vol.23
, pp. 157
-
-
McEliece, R.1
Rodemich, E.2
Rumsey, H.3
Welch, L.4
-
52
-
-
0001478211
-
Eigenvalue methods in combinatorial optimization
-
R. Brualdi, S. Friedland and V. Klee, eds., Combinatorial and Graph-Theoretic Problems in Linear Algebra, Springer, Berlin
-
B. Mohar and S. Poljak, Eigenvalue methods in combinatorial optimization, in: R. Brualdi, S. Friedland and V. Klee, eds., Combinatorial and Graph-Theoretic Problems in Linear Algebra, The IMA Volumes in Mathematics and its Applications, Vol. 50 (Springer, Berlin, 1993) 107-151.
-
(1993)
The IMA Volumes in Mathematics and its Applications
, vol.50
, pp. 107-151
-
-
Mohar, B.1
Poljak, S.2
-
55
-
-
0042251484
-
-
GSIA Working Paper WP 1995-03, Carnegie-Mellon University
-
G. Pataki, On cone-LP's and semi-definite programs: Facial structure, basic solutions, and the simplex method, GSIA Working Paper WP 1995-03, Carnegie-Mellon University, 1995.
-
(1995)
On Cone-LP's and Semi-definite Programs: Facial Structure, Basic Solutions, and the Simplex Method
-
-
Pataki, G.1
-
56
-
-
30244551017
-
Polyhedral and eigenvalue approximations of the max-cut problem
-
G. Halász et al., eds., North-Holland, Amsterdam
-
S. Poljak, Polyhedral and eigenvalue approximations of the max-cut problem, in: G. Halász et al., eds., Sets, Graphs, and Numbers, Colloquia Mathematica Societatis János Bolyai, Vol. 60 (North-Holland, Amsterdam, 1992) 569-581.
-
(1992)
Sets, Graphs, and Numbers, Colloquia Mathematica Societatis János Bolyai
, vol.60
, pp. 569-581
-
-
Poljak, S.1
-
57
-
-
0001469422
-
Nonpolyhedral relaxations of graph-bisection problems
-
S. Poljak and F. Rendl, Nonpolyhedral relaxations of graph-bisection problems, SIAM Journal on Optimization 5 (1995) 467-487.
-
(1995)
SIAM Journal on Optimization
, vol.5
, pp. 467-487
-
-
Poljak, S.1
Rendl, F.2
-
58
-
-
0011588477
-
Maximum cuts and largest bipartite subgraphs
-
W. Cook, L. Lovász and P. Seymour, eds., Combinatorial Optimization, AMS, Providence, RI
-
S. Poljak and Z. Tuza, Maximum cuts and largest bipartite subgraphs, in: W. Cook, L. Lovász and P. Seymour, eds., Combinatorial Optimization, DIMACS Series in Discrete Mathematics and Theoretical Computer Science (AMS, Providence, RI, 1995).
-
(1995)
DIMACS Series in Discrete Mathematics and Theoretical Computer Science
-
-
Poljak, S.1
Tuza, Z.2
-
62
-
-
0001321687
-
A hierarchy of relaxations between the continuous and convex hull representations for zero-one programming problems
-
H. Sherali and W. Adams, A hierarchy of relaxations between the continuous and convex hull representations for zero-one programming problems, SIAM Journal on Discrete Mathematics 3 (1990) 411-430.
-
(1990)
SIAM Journal on Discrete Mathematics
, vol.3
, pp. 411-430
-
-
Sherali, H.1
Adams, W.2
-
63
-
-
0024699930
-
Approximate counting, uniform generation and rapidly mixing markov chains
-
A. Sinclair and M. Jerrum, Approximate counting, uniform generation and rapidly mixing markov chains, Information and Computation 82 (1989) 93-133.
-
(1989)
Information and Computation
, vol.82
, pp. 93-133
-
-
Sinclair, A.1
Jerrum, M.2
-
65
-
-
38249007733
-
A problem that is easier to solve on the unit-cost algebraic RAM
-
P. Tiwari, A problem that is easier to solve on the unit-cost algebraic RAM, Journal of Complexity 8 (1992) 393-397.
-
(1992)
Journal of Complexity
, vol.8
, pp. 393-397
-
-
Tiwari, P.1
-
66
-
-
0030106462
-
Semidefinite programming
-
L. Vandenberghe and S. Boyd, Semidefinite programming, SIAM Review 38 (1996) 49-95.
-
(1996)
SIAM Review
, vol.38
, pp. 49-95
-
-
Vandenberghe, L.1
Boyd, S.2
|